# SDR CA140704006

- Difficulty date: July 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 39,071 hours
- Engine: Garrtt TPE3313U303G
- System (JASC): 2701 · Control Column Section
- Part: Tube
- Part number: 2671004003
- Condition: Cracked
- Location: Control Column
- Part time: 38,700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON JULY 1, 2014, WHILE PERFORMING SB 226-27-074, LUBRICATION OF THE AILERON CONTROL CABLE CHAIN IN THE PILOT`S AND COPILOT`S CONTROL COLUMNS, THE LOWER HORIZONTAL CONTROL COLUMN TUBE WAS FOUND CRACKED AT ALL 4 CORNERS OF THE LT ACCESS PANEL CUTOUT.  THE TUBE IN QUESTION HAS BEEN REPLACED.
